# SDR UPS804619

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND SKIN CRACKED AND APPEARS TO HAVE CORROSION O/B L/E AT I/B END OF RT HORZ STAB. INSTALLED REPAIR PER SRM 55-2.
